# SDR FDEA201409252763

- Difficulty date: September 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034020600
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HOLE OF CTR WING JOINT AT FRAME 40L HAS A CRACK SIGNAL.  REPAIRED IAW EA 6-5710-T0312351 PT1.   MAJOR REPAIR IAW GMM 6-2-100
